Items where Author is "Hajnal, Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Bényi, Beáta, Hajnal, Péter: Combinatorial Properties of Poly-Bernoulli Relatives.
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY, 17. Terjedelem: 26 p-Azonosító: A31. ISSN 1553-1732 (2017)

Csányi, János, Hajnal, Péter, Nagy, Gábor: On the staircases of Gyárfás.
ELECTRONIC JOURNAL OF COMBINATORICS, 23 (2). Terjedelem: 10 p.-Azonosító: P2.17.. ISSN 1097-1440 (2016)

Hajnal, Péter, Szabó, László Imre, Totik, Vilmos: Convex polygons and common transversals.
American Mathematical Monthly. ISSN 0002-9890 (2015)

Hajnal, Péter, Nagy, Gábor: A bijective proof of Shapiro's Catalan convolution.
ELECTRONIC JOURNAL OF COMBINATORICS, 21 (2). Paper-#P2.42. ISSN 1077-8926 (2014)

Bényi, Beáta, Hajnal, Péter: Combinatorics of poly-Bernoulli numbers.
In: 8th Japanese-Hungarian Symposium on Discrete Mathematics and Its Applications. BME, Budapest, pp. 25-32. (2013) ISBN 978-963-313-082-7

Hajnal, Péter, Nagy, Gábor: Simply sequentially additive labelings of 2-regular graphs.
DISCRETE MATHEMATICS, 310 (4). pp. 922-928. ISSN 0012-365X (2010)

Barát, János, Hajnal, Péter: Saturated tilings with dominoes and 2x2 squares.
In: 6th Japanese-Hungarian Symposium on Discrete Mathematics and Its Applications, 2009.05.16-2009.05.19, Budapest. pp. 24-31.

Hajnal, Péter, Liu, Z, Turán, György: Nearest neighbor representations of Boolean functions.
In: 9th International Symposium on Artificial Intelligence and Mathematics, 2006.01.04-2006.01.06, Fort Lauderdale. P44-8 p..

Barát, János, Hajnal, Péter: The arc-width of a graph.
ELECTRONIC JOURNAL OF COMBINATORICS, 8. Paper-#R34. ISSN 1077-8926 (2001)

Hajnal, Péter: On connectivity related external problems.
In: The proceedings of the 1st Japanese-Hungarian symposium on discrete mathematics and its applications. Kyoto, 1999, 1999.03.17-1999.03.19, Kyoto. pp. 1-6.

Hajnal, Péter: Decision tree complexity of Boolean functions.
In: Sets, graphs and numbers. Colloquia mathematica Societatis János Bolyai (60). North-Holland Publishing Co. ; János Bolyai Mathematical Society, Amsterdam; Budapest, pp. 375-389. (1992) ISBN 0-444-98681-2

Füredi, Zoltán, Hajnal, Péter, Rödl, V, Trotter, W T: Interval orders and shift graphs.
In: Sets, graphs and numbers. Colloquia mathematica Societatis János Bolyai (60). North-Holland Publishing Co. ; János Bolyai Mathematical Society, Amsterdam; Budapest, pp. 297-313. (1992) ISBN 0-444-98681-2

This list was generated on 2021. január 17. 02:22:29 CET.